# SDR A6WA2020032647242

- Difficulty date: March 4, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 37,632 hours, 36,157 cycles
- Engine time: 31,968 hours, 30,705 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: 22850860802
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE THRUST REVERSER CASCADE AT 12 O'CLOCK POSITION HAS A CRACKED VANE.   "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED 12 O'CLOCK POS CASCADE ON #2 ENG REF CRJ 299 AMM 78-33-01. REV 60
